# SDR CHQA200700027

- Difficulty date: June 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 16,238 hours, 12,985 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Smoke
- Location: Windshield
- Part time: 5,502 hours, 4,689 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 6221 - CVG-ORF - SMOKE APPEARED FROM LOWER LEFT CORNER OF CAPTAIN’S WINDSHIELD DURING DESCENT.  SWITCHED OFF WINDSHIELD HEAT AND SMOKE SUBSIDED.  MAINTENANCE REMOVED AND REPLACED TINE CAPTAIN’S WINDSHIELD.
